# SDR AALA202402063143

- Difficulty date: February 4, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A321-231
- Aircraft serial: 6227
- Aircraft time: 29,561 hours, 9,507 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665515
- Part serial: M9078
- Condition: Faulted
- Part time: 22,743 hours, 10,215 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING OPERATIONAL TEST OF EMERGENCY LIGHTING SYSTEM MAINTENANCE FOUND EMERGENCY POWER SUPPLY UNIT 13WL FAULT MESSAGE. MAINTENANCE REPLACED THE R4 DOOR SLIDE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM.
